# SDR 7AJA20160608003

- Difficulty date: June 2, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N866M
- Make and model: Snias AS350B3
- Aircraft serial: 7826
- Aircraft time: 217 hours, 750 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 217 hours, 288 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Servo
- Part number: 704A44831102
- Part serial: 1670
- Condition: Unreliable
- Part time: 217 hours, 750 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, THE AMBER SERVO CAUTION ANNUNCIATOR ILLUMINATED.  NO LOSS OF FLIGHT CONTROL WAS OBSERVED. IT WAS FOUND THAT THE RT LATERAL SERVO HAD EXPERIENCE AN INTERNAL FAILURE.
